Blank Cover Image

Russian Academy of Sciences. Doklady. Mathematics

責任表示:
American Mathematical Society ; Rossiĭskai︠a︡ akademii︠a︡ nauk
巻次(年次):
Vol. 45, no. 2 (Sept. 1992)-v. 50, no. 3 (1995)
出版情報:
Providence, R.I. : American Mathematical Society, 1992-c1995
形態:
6 v. ; 26 cm
著者名:
継続前誌:
Soviet mathematics - doklady <AA00846160>
継続後誌:
Doklady mathematics : Official English translation of Doklady Akademii Nauk <AA11073588>
言語:
英語
ISSN:
10645624
書誌ID:
AA10923020
フォーマット:
雑誌
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

American Mathematical Society

American Mathematical Society, JSTOR (Organization)

JSTOR

American Mathematical Society

American Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

Macmillan

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society, JSTOR (Organization)

JSTOR

12 雑誌 SIAM review

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics